Sergey Tikhonov
Sergey Tikhonov
ICREA Research Professor at CRM
Verifierad e-postadress på crm.cat
TitelCiteras avÅr
Trigonometric series with general monotone coefficients
S Tikhonov
Journal of mathematical analysis and applications 326 (1), 721-735, 2007
1422007
Hyperbolic cross approximation
D Dũng, VN Temlyakov, T Ullrich
arXiv preprint arXiv:1601.03978, 2016
1102016
Ul’yanov and Nikol'skii-type inequalities
Z Ditzian, S Tikhonov
Journal of Approximation Theory 133 (1), 100-133, 2005
702005
Best approximation and moduli of smoothness: computation and equivalence theorems
S Tikhonov
Journal of Approximation Theory 153 (1), 19-39, 2008
632008
A concept of general monotonicity and applications
E Liflyand, S Tikhonov
Mathematische Nachrichten 284 (8‐9), 1083-1098, 2011
612011
Extending tests for convergence of number series
E Liflyand, S Tikhonov, M Zeltser
Journal of Mathematical Analysis and Applications 377, 194-206, 2011
612011
Integrability and continuity of functions represented by trigonometric series: coefficients criteria
M Dyachenko, S Tikhonov
Studia mathematica 193, 285-306, 2009
472009
Sharp Jackson inequalities
F Dai, Z Ditzian, S Tikhonov
Journal of Approximation Theory 151 (1), 86-112, 2008
472008
Mixed moduli of smoothness in Lp, 1< p<∞: a survey
MK Potapov, BV Simonov, SY Tikhonov
Surveys in Approximation Theory 8 (18), 2013
462013
Sharp Ul’yanov-type inequalities using fractional smoothness
B Simonov, S Tikhonov
Journal of Approximation Theory 162 (9), 1654-1684, 2010
432010
Extended solution of Boas' conjecture on Fourier transforms
E Liflyand, S Tikhonov
Comptes Rendus Mathematique 346 (21-22), 1137-1142, 2008
412008
Embedding theorems in constructive approximation
BV Simonov, SY Tikhonov
Sbornik: Mathematics 199 (9), 1367, 2008
372008
On moduli of smoothness of fractional order.
S Tikhonov
Real Analysis Exchange 30 (2), 507-518, 2004
352004
The Fourier transforms of general monotone functions
E Liflyand, S Tikhonov
Analysis and mathematical physics, 377-395, 2009
322009
Net spaces and boundedness of integral operators
E Nursultanov, S Tikhonov
Journal of Geometric Analysis 21 (4), 950-981, 2011
312011
Convolution inequalities in Lorentz spaces
E Nursultanov, S Tikhonov
Journal of Fourier Analysis and Applications 17 (3), 486-505, 2011
312011
A sharp Remez inequality for trigonometric polynomials
E Nursultanov, S Tikhonov
Constructive Approximation 38 (1), 101-132, 2013
292013
Weighted Fourier inequalities: Boas’ conjecture in ℝ n
D Gorbachev, E Liflyand, S Tikhonov
Journal d'Analyse Mathématique 114 (1), 99, 2011
292011
Moduli of smoothness of functions and their derivatives
Z Ditzian, S Tikhonov
Studia Mathematica 180 (2), 143-160, 2007
282007
Nikolskii inequality and Besov, Triebel-Lizorkin, Wiener and Beurling spaces on compact homogeneous manifolds
E Nursultanov, M Ruzhansky, S Tikhonov
arXiv preprint arXiv:1403.3430, 2014
272014
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20